# SDR SIMA201015801

- Difficulty date: June 4, 2010
- Submitted: June 7, 2010
- Operation: Air carrier
- Aircraft: N738NR
- Make and model: Emb EMB-135LR
- Aircraft serial: 145401
- Aircraft time: 19,856 hours, 17,585 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 74441
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PS-1 MAINTENANCE BASE VISIT FOUND THE EMERGENCY EXIT SIGN ABOVE THE FLIGHT ATTENDANT’S SEAT FAILED TO ILLUMINATE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE EXIT SIGN IAW EMB AMM 33-50-14.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
